Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2021, 2:23 AM EDT for Palm Beach County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 2:23 AM EDT (06:23 UTC)
- Expired
- Aug 26, 2021, 3:30 AM EDT
- In force
- 67 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Palm Beach County, FL
The radar
The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684
WWUS82 KMFL 260623
SPSMFL
Special Weather Statement
National Weather Service Miami FL
223 AM EDT Thu Aug 26 2021
FLZ067-068-168-260730-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northern Palm Beach
County through 330 AM EDT...
At 223 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 6 miles north of North County Airport to near Belle
Glade. Movement was west at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal Point, Royal
Palm Beach, North Palm Beach, Lake Park, Belle Glade Camp, North
County Airport, Lion Country Safari Park, Juno Ridge, The Acreage,
Fremd Village-Padgett Island and Loxahatchee Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2678 8003 2662 8072 2677 8088 2682 8085
2679 8082 2691 8070 2700 8068 2700 8062
2696 8061 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0623Z 107DEG 23KT 2695 8024 2671 8063
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 1:45 AM EDT, 38 minutes earlier.
Area forecast discussion, Aug 26, 1:45 AM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Miami FL
145 AM EDT Thu Aug 26 2021
.AVIATION(06Z TAFS)...
Scattered showers and storms will continue to move onshore from
the Atlantic waters overnight into the morning hours, bringing
brief MVFR to IFR restrictions to the east coast terminals in
heavy downpours. The sporadic nature of this activity precludes
mention of restrictions in the TAFs at this time. Breezy easterly
winds will continue through the period.
&&
.PREV DISCUSSION... (Issued 757 PM EDT Wed Aug 25 2021)
UPDATE...
The upper level low will continue to move over South Florida
tonight. This will continue to all for rounds of showers and
thunderstorms to affect South Florida tonight. AT this time, it
looks like the east coast metro areas will see most of the
activity late this evening into the early morning hours before
shifting into the western areas of South Florida around Sunrise
Thursday into Thursday morning. Therefore, the POPs will remain
in the scattered to numerous range over the eastern areas tonight
shifting to the western areas Thursday morning. A few of the
storms could still be strong with gusty winds tonight into
Thursday morning over South Florida.
The winds over the Atlantic, Gulf of Mexico and Biscayne Bay
waters will remain around 20 knots tonight with Lake Okeechobee in
the 15 to 20 knots. Therefore, the SCA will remain up for most of
South Florida waters tonight, except for Lake Okeechobee where an
SCEC will remain in effect.
Rest of the forecast looks good at this time and no other changes
are planned.
PREV DISCUSSION... (Issued 258 PM EDT Wed Aug 25 2021)
SHORT TERM (Today through Thursday)...
The mid-level trough is evident on satellite water vapor imagery
over the northwestern Bahamas this afternoon. A couple of rounds of
convection have made their way across the Atlantic into South
Florida so far with strong wind gusts and frequent lightning. The
pocket of drier air at the mid-levels combined with colder
temperatures have provided a stout environment for any convection
that develops into that cold pocket aloft to produce strong wind
gusts.
Widespread gusts above 40 mph have been reported with the first
couple of rounds, mainly from outflows from decaying convection.
Some stronger winds (50+ mph) have also been reported with isolated
strong to severe cells. The surface environment has allowed for
strong outflows to propagate outwards for quite some distances.
Expect some lulls, possibly one this afternoon, with activity
picking up again at some point by the evening. Another round could
materialize overnight around 06z. The threat of strong wind gusts
and frequent lightning activity will remain with a concern into
Thursday. As the disturbance cross the region, convective coverage
will pick up with a potentially wet and stormy start to Thursday. As
the feature moves into the Gulf later in the day, rain chances will
begin to diminish from east to west.
Temperatures outside of convection will remain fairly warm with most
areas rising into the lower 90s. Some inland areas could reach into
the mid 90s but the additional cloud cover should help keep
temperatures a little cooler on Thursday compared to today. Observed
dewpoints have been running lower than most guidance, so trended
closer to the lower end of the guidance envelope through the evening
hours...
LONG TERM (Friday-Early Next Week)...
As the upper-level low exits the region some drier air in the mid-
levels will work into the region. High pressure will remain at the
surface with increased east/southeasterly wind flow across the area.
Friday a more typical summertime pattern will set up across the area
with scattered showers and storms over the east coast and Atlantic
waters before shifting towards the interior and Gulf coast in the
afternoon and evening.
As we move into the weekend, another impulse of moisture looks to
move into the region. Therefore, with increased moisture scattered
to numerous showers and storms particularly in the afternoon and
evening. Southeasterly wind flow will favor the interior and west
coast of South Florida. A typical summertime pattern will continue
through the early part of the week with scattered showers and
thunderstorms across the area.
High temperatures will be in the low to mid 90s with heat index
values into the triple digit each afternoon.
MARINE...
As the mid-level disturbance passes across the region, the surface
feature associated with the disturbance will lead to a tightening
pressure gradient which will allow for an easterly wind surge to
deteriorate marine conditions. The Small Craft Advisories have been
expanded to include all the local Atlantic and Gulf coastal waters
including Biscayne Bay. Small craft on Lake Okeechobee should
exercise caution as gusty winds could create bouts of hazardous
conditions there as well, particularly overnight. This wind threat
is outside of convection which could also be stout with gusts above
40 knots possible. As the disturbance enters the Gulf by late week,
conditions should begin to improve as the wind subsides.
BEACHES...
There is a high rip current risk along the east coast beaches of
South Florida due to breezy/gusty easterly winds. Shower and
thunderstorm chances will gradually increase, especially across the
east coast beaches, through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 80 90 80 90 / 30 60 40 60
West Kendall 79 91 79 91 / 30 60 40 60
Opa-Locka 79 90 79 91 / 30 60 30 60
Homestead 79 89 79 89 / 30 50 40 60
Fort Lauderdale 80 89 80 89 / 40 70 30 60
N Ft Lauderdale 80 89 80 89 / 40 70 30 60
Pembroke Pines 79 89 79 89 / 30 60 30 60
West Palm Beach 78 89 79 90 / 40 70 40 70
Boca Raton 79 89 79 89 / 40 70 40 60
Naples 77 91 77 91 / 20 60 40 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for FLZ168-172-173.
AM...Small Craft Advisory until 5 AM EDT early this morning for
AMZ630-650-651-670-671.
GM...Small Craft Advisory until 5 AM EDT early this morning for
GMZ656-657-676.
&&
Aviation...Weinman
Tonight/Friday and Marine...RAG
Friday Night through Thursday...Kelly
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 25, 8:20 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 820 PM EDT Wed Aug 25 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 820 PM EDT Wed Aug 25 2021 ...High Risk Of Rip Currents East Coast Beaches Of South Florida... ...Scattered Storms Are Expected Tonight With Gusty Winds... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a high risk of rip currents along the Atlantic beaches of South Florida. Thunderstorms: Scattered thunderstorms are forecast for tonight, with locally gusty winds, frequent lightning, and heavy rainfall possible. Wind: Sustained winds of 20 knots or greater with higher gusts are forecast across portions of the Atlantic and Gulf waters tonight with a Small Craft Advisory in effect. Locally gusty winds will be possible with the stronger showers and thunderstorms especially over the metro areas of South Florida. Waterspouts: Waterspouts will be possible with showers and storms. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Hazardous marine and beach conditions will continue through at least Thursday due to enhanced easterly winds. A few strong storms will be possible across the area as a mid-level disturbance moves through the region. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Aug 25, 11:27 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
1127 PM EDT Wed Aug 25 2021
FLZ067-068-072-168-172-260400-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1127 PM EDT Wed Aug 25 2021
...A gusty shower will impact portions of northern Broward and
southeastern Palm Beach Counties through MIDNIGHT EDT...
At 1127 PM EDT, National Weather Service meteorologists were tracking
a gusty shower capable of producing a funnel cloud over Lighthouse
Point, moving west at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Coconut Creek, North Lauderdale, Parkland,
Hillsboro Beach, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At
Boca Raton, Whisper Walk, Godfrey Road, Fau South Campus, Boca West
and Hillsboro Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2638 8004 2621 8006 2621 8026 2641 8025
TIME...MOT...LOC 0327Z 082DEG 18KT 2628 8011
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 12:04 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
1204 AM EDT Thu Aug 26 2021
FLZ067-068-072-168-172-260445-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1204 AM EDT Thu Aug 26 2021
...Gusty showers will impact portions of northern Broward and
southeastern Palm Beach Counties through 1245 AM EDT...
At 1204 AM EDT, National Weather Service meteorologists were tracking
gusty showers capable of producing a funnel cloud along a line
extending from Lake Worth to near Port Everglades. Movement was west
at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, West Palm Beach, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake
Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and
Highland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2675 8026 2607 8027 2606 8006 2676 7998
TIME...MOT...LOC 0404Z 077DEG 20KT 2664 8005 2613 8008
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 12:42 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
1242 AM EDT Thu Aug 26 2021
FLZ067-068-071-072-168-172-260515-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1242 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of Broward and
southeastern Palm Beach Counties through 115 AM EDT...
At 1242 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Gun Club Estates to Davie. Movement was west at 20
mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, West Palm
Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington,
Margate, Palm Beach Gardens, Lake Worth, Riviera Beach and Lighthouse
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2682 8003 2639 8003 2600 8006 2600 8060
2681 8040
TIME...MOT...LOC 0442Z 088DEG 18KT 2666 8012 2607 8028
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 1:27 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Miami FL
127 AM EDT Thu Aug 26 2021
FLZ067-068-071-168-260630-
Inland Broward County FL-Coastal Palm Beach County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
127 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northern Broward and
Palm Beach Counties through 230 AM EDT...
At 127 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Wellington to 10 miles west of Loxahatchee NWR to near
Intersection Alligator Alley And Miami Canal. Movement was west at 25
mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm Beach
Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm Beach, Pahokee,
South Bay, Ocean Ridge, Canal Point, Lake Harbor, Greenacres, Royal
Palm Beach, Palm Springs, Lantana, Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2675 8003 2650 8003 2637 8034 2608 8057
2617 8086 2662 8086 2688 8065 2685 8031
TIME...MOT...LOC 0527Z 086DEG 22KT 2666 8026 2646 8051 2619 8059
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 1:58 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
158 AM EDT Thu Aug 26 2021
FLZ067-068-168-260630-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
158 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 230 AM EDT...
At 158 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from Juno Beach to Palm Beach Gardens. Movement was west at
20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, North County Airport, Juno Ridge, The Acreage, Mangonia
Park, Philo Farms, Fau North Campus, Limestone Creek, Caloosa and
Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2685 8003 2674 8003 2684 8034 2696 8036
2696 8014 2697 8014 2697 8005
TIME...MOT...LOC 0558Z 105DEG 18KT 2690 8005 2684 8017
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanSpecial weather statement, Aug 26, 2:23 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
223 AM EDT Thu Aug 26 2021
FLZ067-068-168-260730-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
223 AM EDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of northern Palm Beach
County through 330 AM EDT...
At 223 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 6 miles north of North County Airport to near Belle
Glade. Movement was west at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Belle
Glade, Pahokee, Tequesta, South Bay, Juno Beach, Canal Point, Royal
Palm Beach, North Palm Beach, Lake Park, Belle Glade Camp, North
County Airport, Lion Country Safari Park, Juno Ridge, The Acreage,
Fremd Village-Padgett Island and Loxahatchee Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Conditions are favorable for the development of weak, brief funnel
clouds. Theis type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2678 8003 2662 8072 2677 8088 2682 8085
2679 8082 2691 8070 2700 8068 2700 8062
2696 8061 2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 0623Z 107DEG 23KT 2695 8024 2671 8063
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:01 PM EDT | Special Marine Warning | MFL | 89 min | |
| Aug 25, 8:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Aug 25, 9:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 41 min |
| Aug 25, 9:42 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 25, 9:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 25, 9:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 25, 9:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Aug 25, 10:52 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Aug 25, 11:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 12:04 AM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Aug 26, 12:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Aug 26, 12:42 AM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Aug 26, 1:58 AM EDT | Special Weather Statement | MFL | Martin | 32 min |
| Aug 26, 2:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 26, 2:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 26, 3:13 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Aug 26, 3:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 26, 4:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 26, 4:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Aug 26, 4:30 AM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Aug 26, 5:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 26, 6:23 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 26, 6:41 AM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 26, 7:37 AM EDT | Special Marine Warning | MFL | 23 min | |
| Aug 26, 7:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 26, 3:11 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 26, 3:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 26, 5:40 PM EDT | Special Weather Statement | MFL | Collier | 35 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.